# SDR CKSA99004

- Difficulty date: March 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N107CK
- Make and model: Lkheed 1011385115
- Aircraft serial: 193N1182
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Bolts
- Condition: Sheared
- Location: Nr 2 Le Slat Act
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND LT WING NR 2 SLAT ACTUATOR MOUNT BOLTS, (3 OF 4) SHEARED.  FOUND O/B TORQUE TUBE RESTING ON TORQUE TUBE GUIDE.  REPLACED MOUNT BOLTS IAW MM 27-81-21, REPLACED TORQUE TUBE IAW MM 27-81-18.  PERFORMED NDT OF SLAT ACTUATOR MOUNT BRACKET AND ACTUATOR ATTACHMENT TO FRONT SPAR, NO DEFECTS NOTED IAW NON DESTRUCTIVE TECH MANUAL 51-00-00 PART 6.  OPERATIONAL CHECKS GOOD IAW MM 27-81-00.  REF GAMCO NRC NR 1020, 1040 AND 1041 FOR DETAILS.  FOUND DURING SCHEDULED C-CHECK INSPECTION AT GAMCO, INC.
